# SDR MWEA97354

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3924810
- Condition: Elongated
- Location: Bs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, FS 604 LONG 26L AND 26R END CAPS ELONGATED.  MAINT REPAIRED IAW DAC DWG 3924810/SRM 53-01 PG 1.
